Axiomatic set theory/ James E. Baumgartner, Donald A. Martin, and Saharon Shelah, editors. - Providence, R.I.: American Mathematical Society, c1984. - x, 259 p. ; 26 cm. - Contemporary mathematics, v. 31 0271-4132 ; . - Contemporary mathematics (American Mathematical Society); v. 31. .

"Proceedings of the AMS-IMS-SIAM Joint Summer Research Conference in the Mathematical Sciences on Axiomatic Set Theory, held at the University of Colorado, Boulder, June 19-25, 1983"--T.p. verso.

Includes bibliographies.

0821850261

84018457


Axiomatic set theory---Congresses.